# SDR SWAA2024041057417

- Difficulty date: February 28, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN COVER LENS CEILING PANEL EMERGENCY LIGHT ON POSITION FWD CENTER AND AFT AT PASSENGER CABIN (3 EA) 2024-165449<[01] REPLACED COVER LENS CEILING PANEL EMERGENCY LIGHT ON POSITION FWD CENTER AND AFT AT PASSENGER CABIN (3 EA) IAW B737-800 AMM 35-51-03-960-803;[02] CORRECTED STEP 1 REPLACED COVER LENS CEILING PANEL EMERGENCY LIGHT ON POSITION FWD CENTER AND AFT AT PASSENGER CABIN (3 EA) IAW B737-800 AMM 33-51-03-960-803;[03] CERTIFIED WORK PERFORMED.
